# SDR P5CA2017041500088

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 10,196 hours, 2,780 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 97980612
- Part serial: 1487C
- Condition: Failed
- Location: A/C Pack
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW DUCT PRESSURE NOTED WITH BOTH PACKS RUNNING, PACK OUTPUT PRESSURE LOW AND COCKPIT TEMP HIGH ( MEL 36-11-04 RAISED & DDG COMPLIED WITH.  REACTIVATED APU AIR SUPPLY SHUTOFF VALVE TO OPEN.  PFM APU STARTING & OPS FOR TROUBLESHOOTING AND APU SURGE CONTROL VALVE STUCK IN OPEN POS. REPLACED THE SURGE CONTROL VALVE. PEFORMED APU START, OPS CHECKED PACK DUCT PRESSURE, ALL NORMAL. PFM APU CONTROL UNIT BITE TESTED OK IAW AMM 49-61-05, 49-11-00 &49-61-05. 3.
